# SDR SWIA200922207

- Difficulty date: June 25, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 17,014 hours, 14,795 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD STOP FITTING, RIGHT WING BUTE DOORS, CRACKED.  (C CHECK)  REPLACED PER SRM.
